MAUDE Adverse Event Report: SPINE WAVE, INC. SNIPER SPINE SYSTEM; PEDICLE SCREW SYSTEM

SPINE WAVE, INC. SNIPER SPINE SYSTEM; PEDICLE SCREW SYSTEM
Model Number 11-4741
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure to install a 10-level pedicle screw construct, the surgeon reported a single screw separated during attempted placement into the ilium.The screw was partially removed and the construct completed.
 
Additional Manufacturer Narrative
The removed portion of the device was returned and the reported event was confirmed.The returned device displayed visual indications of use in a manner that exceeded the strength of the assembly.A review of the dhr found no nonconformances.Based on the results of the evaluation a definitive conclusion cannot be made.

Brand Name
SNIPER SPINE SYSTEM
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key10490666
Report Number3004638600-2019-00013
Device Sequence Number3575743
Product Code MNH
UDI-Device Identifier10840642106541
UDI-Public10840642106541
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11-4741
Device Catalogue Number11-4741
Device Lot Number942R22
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2019
Initial Date Received by Manufacturer 10/18/2019
Supplement Date Received by Manufacturer10/18/2019
Initial Report FDA Received Date09/03/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1